# SDR DALA2021112507280

- Difficulty date: November 23, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 SEAT TRACK-RH CABIN SEAT TRACK AT RBL 88.5 STA1307-1428 FOUND CORROSION CORRECTIVE ACTION: RH CABIN SEAT TRACK AT RBL 88.5 STA1369 CORRODED AREA REMOVED AND ACCOMPLISHED AS PER PRI595260-14 REV O. (2027894)
